MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC STANDARD PAC LL IMPLANTABLE PORT KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC STANDARD PAC LL IMPLANTABLE PORT KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4052-24
Medical Device Problem Codes Crack (1135); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples were returned.The customer provided one (1) photo where it is possible to see the defect.According to the photo provided by the customer, the failure mode ¿a0133 - damaged/broke/broken¿ reported in the complaint was confirmed since in the photo can be appreciated the end of the catheter is cracked.However, no root cause could be determined since no sample was received.In case the sample is provided the complaint will be re-opened to evaluate the device and make the corresponding tests.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.
 
Event or Problem Description
It was reported that the irrigation cannula was connected to the catheter, and when aspiration occurred, air came back instead of liquid.They noticed that the end of the catheter was cracked.The device was operated by the physician.The event occurred intraoperatively; there was patient involvement, and no patient harm/adverse event reported.

Brand Name
DELTEC STANDARD PAC LL IMPLANTABLE PORT KIT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20915341
Report Number9617604-2024-00932
Device Sequence Number12709751
Product Code LJT
UDI-Device Identifier10610586023521
UDI-Public(01)10610586023521(17)271111(10)4343087
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K830730
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-4052-24
Device Lot Number4343087
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown